# SDR AALA202401026708

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PERFORM ADJUSTMENT ON PASSENGER CREW DOOR 842 STRIKER MECHANISM. MAINTENANCE ADJUSTED PASSENGER CREW DOOR 842 STRIKER MECHANISM PER AMM 52-13-14.
